# SDR AALA202401192872

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 29,665 hours, 9,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ACCUMULATOR BOTTLE CYLINDER REQUIRES SERVICING. SERVICED ACCUMULATOR CYLINDER FOR L1 DOOR.
